# SDR CA980318014

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 17,451 hours
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Condition: Binding
- Location: Mlg
- Part time: 669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR BINDING/SLIPPING INTERNALLY. REPLACED.
